# SDR 0100462289

- Difficulty date: February 4, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- Aircraft time: 59,846 hours, 39,199 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Feel Unit
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED ELEVATORS FELT STIFF.  MOST STIFF IN UP MOVEMENTS.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED ELEVATOR FEEL COMPUTER.  CABLE TENSIONS AND CABLE RUNS ALL CHECKED OK.  OPERATIONAL CHECKS AND TEST FLIGHT FOUND ELEVATORS OK.
